Pazopanib-induced crystal deposition in intestinal mucosa in a patient with retroperitoneal liposarcoma

Shigemitsu Horie, Hayato Nishida, Toshihiko Sakurai, Osamu Ichiyanagi, Tomoyuki Kato, Makoto Yagi, Takanobu Kabasawa, Teigo Asai, Norihiko Tsuchiya

研究成果: Article査読

抄録

Pazopanib was administered to a 44-year-old man with local recurrence of retroperitoneal liposarcoma. Computed tomography showed an intestinal edema, which gradually progressed 15 months after pazopanib administration although he had no clinical symptoms. Upper gastrointestinal endoscopy implicated marked edematous hypertrophy of the Kerkling's fold. Pathological findings showed crystal deposition and fat accumulation, without a malignant component. All these abnormal findings resolved after pazopanib discontinuation.

本文言語English
ページ(範囲)627-629
ページ数3
ジャーナルInternational Journal of Urology
25
6
DOI
出版ステータスPublished - 2018 6月
外部発表はい

ASJC Scopus subject areas

  • 泌尿器学

フィンガープリント

「Pazopanib-induced crystal deposition in intestinal mucosa in a patient with retroperitoneal liposarcoma」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル